... a day for 10yrs i stopped yaking the Suboxone in april and now its Nov. after 5weeks i couldnt take the withdrawals any more i have to work so i started taking a half 7.5 vicodine twice a day went to the Dr. he gave me vicodine and Paxil. also i thake xanax as needed for anxiety i cant take the Paxil it gets me sick. I have to take 3 vicodine a day to stop the Burning ,Chills and head Zaps i still have deppression and that burning feeling cant get well should i go back on the subs? can anyone please help me ? https://www.drugs.com/answers/
Was taking subs for a year and a half about 1mg. per day my vicodine addictions was about 5-6 pills?
Added 13 Nov 2011:
also my feet and hands burn and tingle
Added 13 Nov 2011:
and my arms and legs
Hi Vin and welcome to the group!
1 mg of sub is alot(for most ppl) to jump off of. There are many ppl here that have weaned or tapered off sub without the w/d. If you can't take the long period of w/d that coming off sub will cause(I know bc I jumped off @ 1mg of sub 62 days ago) then my advice is to get back on sub and try a slower taper. Many here can help! If you continue to ake vikes to take away the w/d from sub, I am sorry to say, you will end up with a bigger problem with dependance to them.
When I jumped off @ 1mg of sub, it took at least 5-6 weeks b4 I felt OK. I am fine now... fatigue has subsided and w/ds are alomost completely gone... I have NO cravings... but it took TIME.
Goodluck and read the posts about tapering off sub..these folks here are a blessed group!
Dear Vinman. welcome to the site. I am going to try to explain what i think might be going on first. our brains are basically computers, and there are different neurotransmitters that send signals to different receptor sites, and then the receptor site helps release the brains own appropriate chemical. sometimes when we take a medication, for example, opiate, the neurotransmitter for pain relief become weakened, and our tolerance grows, and the meds have taken over the function of the neurotransmitter. it sounds like you will probably have to start subs over, but maybe also try a different antidepressant as well, to stop those brain zaps and the depression. not everyone who quits opiates or opiate replacements has the depression, but I did, and although i was already on a low dose of amitriptyline, I exhibited profound depression, which my addiction counselor caught, and she sent me back to my subs dr for treatment. I was given a low dose of fluoxetine to take as well as the amitriptyline. I am quite sensitive to antidepressants,so after about a week ( which one group member remarked that I had a very noticeable positive change in my demeanor and mood) I started taking the amitriptyline one day, the fluoxetine the other day, alternating days. it worked for me. Since you had a bad reaction to the paxil, that doesn't mean you won't be able to tolerate any antidepressant and you may want to start on a low dose of something else, and then go up if you have to. are you seeing a therapist, it sure would help. I actually have ocd and anxiety/panic disorder and the therapy helped with that as well. The brain zaps are probably because you had to stop the paxil, the burning and chills because your tolerance for opiate is increasing. This is just a guess on my part as I am not a dr, but did use suboxone successfully and was able to taper off that. if you can get the depression and anxiety back under control and get to emotionally feeling better, you should be able to continue your treatment with suboxone and at some point, taper off and be fine. The therapy for addiction, but also for anxiety and depression will likely help you better long term. Meds often work quick to get you feeling better emotionally, but the therapy is often better for a long term recovery. I will add you to my prayer list and hope you will stay with us for support and update us. oh, one more thing, in male patients, the testosterone level drops from the suboxone, this is called low-T and it can create a number of things to also set in, like depression and anxiety. Please have your testosterone level checked, just in case. It doesn't happen to all men, but it does to quite a few, won't hurt to check it and rule that out. Testosterone helps men and women with pain tolerance, if yours is low, it could be making your pain level worse too. hang in there vinman, pattishan
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2010 • 2 answers
Posted 5 Jan 2011 • 2 answers
Posted 5 Jan 2011 • 4 answers
Posted 27 Feb 2011 • 3 answers
Posted 22 Nov 2011 • 5 answers